# SDR 2001FA0000057

- Difficulty date: June 6, 2001
- Submitted: June 28, 2001
- Operation: General aviation
- Aircraft: N8359N
- Make and model: Beech V35A
- Aircraft serial: D8753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 9542001549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE LARGE FLOORBOARD AFT OF THE SPAR, IT WAS NOTED THAT THE TEW MIDDLE/CENTER CHANNEL ASSEMBLIES WERE CORRODED.  THE CORROSION WAS SO BAD THAT A TWO INCH AREA AND ONE INCH AREA ON THE OTHER THAT PROVIDES THE MOUNTING FOR THE SEAT RAILS WAS MISSING.  THE CAUSE OF THE CORROSION BELIEVED TO BE DISIMILAR METAL CORRIOSION FROM THE SCREWS.  LOOKED AT ALL THE OTHER SCREWS THAT SECURE THE CHANNELS AND STIFFENERS AND THEY WERE JUST STARTING TO CORRODE, SO THEY ALL GOT REPLACED.
